Connections and conformal mapping

M. Schiffer Stanford University, California, USA N. S. Hawley Stanford University, California, USA

TBD mathscidoc:1701.331226

Acta Mathematica, 107, (3), 175-274, 1961.8
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:58 uploaded by actaadmin ] [ 223 downloads ] [ 0 comments ] [ Cited by 49 ]
@inproceedings{m.1961connections,
  title={Connections and conformal mapping},
  author={M. Schiffer, and N. S. Hawley},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203158726881935},
  booktitle={Acta Mathematica},
  volume={107},
  number={3},
  pages={175-274},
  year={1961},
}
M. Schiffer, and N. S. Hawley. Connections and conformal mapping. 1961. Vol. 107. In Acta Mathematica. pp.175-274. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203158726881935.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved